| Model Number |
242048 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that during return inspection, it was observed that the hd arthroscope/sinuscope, ep, 1.9mm, 30 deg, 60mm (storz style) device was bent and had a shadow in the field of view.There was no procedure nor patient involvement reported.No additional information was provided.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary the complaint device was received at the service center and evaluated.It was reported that the hd arthroscope/sinuscope, ep, 1.9mm, 30 deg, 60mm (storz style) was bent and had a shadow in the field of view.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: ¿ minor scratches on the unit ¿ damage scope or other devices ¿ outer tube damaged- bent, dented and compressed ¿ distal tip damaged ¿ laser welding damaged and seam cracked ¿ optical system damaged- objective loose, ¿ broken lens in optical system.The parts were replaced to resolve the issues.After repair, the device was found to be working according to the specifications.The user error was identified as the root cause for the device failure during the service evaluation.Old sn 1301781 is changed to new sn 1674197 at this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.